Quadratic forms over fraction fields of two-dimensional Henselian rings and Brauer groups of related schemes. (English) Zbl 1055.14019

Parimala, R. (ed.), Proceedings of the international colloquium on algebra, arithmetic and geometry, Mumbai, India, January 4–12, 2000. Part I and II. New Delhi: Narosa Publishing House, published for the Tata Institute of Fundamental Research, Bombay (ISBN 81-7319-476-9). Stud. Math., Tata Inst. Fundam. Res. 16, 185-217 (2002).
The authors present several results on Brauer groups which generalize to homogeneous spaces of connected linear algebraic groups over a base field. They conclude the paper with two conjectures pertaining to the aforementioned spaces.
For the entire collection see [Zbl 1013.00021].


14F22 Brauer groups of schemes
11E99 Forms and linear algebraic groups